DBLP BibTeX Record 'journals/siamnum/CoxN10'

@article{DBLP:journals/siamnum/CoxN10,
  author    = {Sonja Cox and
               Jan van Neerven},
  title     = {Convergence Rates of the Splitting Scheme for Parabolic
               Linear Stochastic Cauchy Problems},
  journal   = {SIAM J. Numerical Analysis},
  volume    = {48},
  number    = {2},
  year      = {2010},
  pages     = {428-451},
  ee        = {http://dx.doi.org/10.1137/090761835},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}